Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering with Baker's cyst, have severe headaches, neck stiffness with bouts of dizziness and nausea. What could be the cause?

Hi 2 days ago, I had some severe headaches , due to the heat index . Today, I had and still do have severe stiffness in the back of my neck from the stem upwards to the top of my head. This is also accompanied by bouts of dizziness and feelings of passing out or bausea. I should also point out that I ve been suffering from Baker s cyst which I have not gone to seek medical help about it yet. What s going on with me..?? Henry, Vermont.
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

I have noted your symptoms. Based on the description, the most likely diagnosis is acute migraine attack.

In migraine, you can get severe headaches along with nausea or dizziness. Symptoms tend to get aggravated with exposure to sunlight or loud noise.

As of now, you can take medications to relieve your symptoms. These include rizatriptan tablets for relief from headache and betahistine tablets for relief from dizziness.

If headache recurs later at increased frequency, you can also start preventive medications such as Topiramate or divalproex to reduce the severity and duration of headache episodes.

I hope it helps.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Wed, 28 May 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor